# SDR QXEA0201022

- Difficulty date: July 10, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Condition: Out Of Position
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SHIM OUT OF POSITION AT FORWARD END OF CHANNEL, LOCATED AT OUTBOARD SIDE OF RIGHT MAIN WHEEL WELL ZN15.00 AND XN170.60, IN RIGHT NACELLE.  REPAIRED IAW HORIZON AIR EA 2-564-144.
